BibTeX record journals/ejc/Valadkhan17

download as .bib file

@article{DBLP:journals/ejc/Valadkhan17,
  author    = {Payam Valadkhan},
  title     = {The complexity of list edge-partitions for simple graphs},
  journal   = {Eur. J. Comb.},
  volume    = {61},
  pages     = {219--234},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejc.2016.11.006},
  doi       = {10.1016/j.ejc.2016.11.006},
  timestamp = {Fri, 26 May 2017 22:51:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/Valadkhan17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI